# SDR A6WA201240530

- Difficulty date: April 22, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT SEAT TRACK AND SEAT STOP ARE WORN.  REMOVED UNSERVICEABLE COPILOT SEAT TRACK AND SEAT STOP AND REPLACED WITH SERVICEABLE SEAT TRACK IAW AMM53-01-05 AND SRM 51-42-21.
